# SDR 03FDEA00666

- Difficulty date: May 1, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 37,678 hours, 25,256 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01, 2) ON FRAME + SHEAR TIE FWD AND AFT SIDES BS 1166 WL 146 LBL 12.  CORROSION ON FRAME AND SHEAR TIE FOUND TO BE OUT OF LIMITS PER SRM 51-30-2.  CUT OUT SECTION SHEAR TIE.  FABRICATED REPAIR PARTS FROM BAC 1490-2738  7075 T6  LOT 487559  7075 T6 .100 LOT 381963 PER SRM 53-10-4 FIG B.  ALODINE AND PRIMED PER SRM 51-10-2.  INSTALLED FASTENERS COMMON TO REPAIR AREA.
